# SDR YENA2022092600955

- Difficulty date: September 23, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N945JT
- Make and model: Airbus A321-231
- Aircraft serial: 06390
- Aircraft time: 32,357 hours, 6,280 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: 921794
- Part serial: 2917141485
- Condition: Failed
- Location: 720001-01-001-Lh
- Part time: 19,588 hours, 3,836 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1347, LAX- . (AIRCRAFT DECLARED AN EMERGENCY AND PERFORMED AN AIR TURN BACK INTO LAX) 'FUEL LEAK ECAM FUEL F USED/FOB DISAGREE APPROX 2, /HR; REF LOG PG 3445343, ITEM 2 (PERFORMED WET MOTOR LEAK CHECK ON #1 ENG PER AMM 71-00-00. FOUND FUEL LEAKING FROM THE FUEL TUBE THAT CONNECTS FMU TO THE FUEL FLOW TRANSMITTER. REMOVED AND REPLACED O-RINGS FROM FUEL TUBE PER AMM 73-22-52. PERFORMED WET MOTOR/ LEAK CHECK. LEAK CHECK OK.) AND LOG PG. 3445346 ITEMS 1 (REMOVED AND REPLACED FFT AS PER AMM 73-31-17 LEAK CHECK REQUIRED REF L/P 3445347) AND 2 (REMOVED AND REPLACED #1 ENG FMU IAW AMM 73-22-52 REF LOG PAGES 3445347 (PERFORMED WET MOTOR LEAK CHECK PER 71-00-00-710-746-B AND DRY MOTOR PER 71-00-000-710-745-A, NO LEAKS ON FMU OR FUEL FLOW TRANSMITTER NOTED.) & 3445348 (C/W AMM 73-25-52, OPENED AND CHECK OF STARTER VALVE AND FADEC PER AMM 80-13-51 AND 73-22-00 FMU CHACK. NO FAULT PRESENT.) FOR OPS & LEAK CHECKS).'
